# SDR 05FDEA02309

- Difficulty date: August 7, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 48,982 hours, 9,764 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Part number: 683L219G07
- Part serial: R638407
- Condition: Cracked
- Location: Thrust Reverser
- Component: Powerplant, Ge, CF680
- Component part number: CF680C2D1F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RIGHT HAND THRUST REVERSER COWL FORWARD UPPER FRAME FOUND CRACKED.  FRAME REPAIRED AS PER DWG SRZ-78-002.
